Opuscula Mathematica

Opuscula Math.
, no. 1
 (), 127-129
Opuscula Mathematica

Proof of Milman's theorem on extension of M-basic sequence

Abstract. We prove Milman's theorem on the extension, in a given direction, of M-basic sequence to M-basis in a separable Banach space.
Keywords: quasicomplement, Markushevich basis.
Mathematics Subject Classification: 46B15.
Cite this article as:
Anatolij Plichko, Proof of Milman's theorem on extension of M-basic sequence, Opuscula Math. 26, no. 1 (2006), 127-129
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.